# SDR SWAA2024030144219

- Difficulty date: January 24, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 55,706 hours, 30,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LAMPS ASSY GALLEY 4 EMERGENCY EXIT AFT GALLEY AREA (1EA) 2024-77077<[01] REPLACED LAMPS ASSY GALLEY 4 EMERGENCY EXIT AFT GALLEY AREA (1EA) IAW B737-700 AMM 33-51-01-960-802;[02] CERTIFIED WORK PERFORMED
